# SDR ABXA020022

- Difficulty date: May 16, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- Aircraft time: 53,164 hours, 47,963 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 9922397501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 937, RBL 22, HAD LEVEL I CORROSION ON THE CABIN FLOORBEAM HORIZONTAL FLANGE. REPAIRED THE FLOORBEAM IAW DC-9 SRM 53-05.
